Classes of Interest Rate Models Under the HJM Framework
Although the HJM term structure model is widely accepted as the most general and perhaps the most consistent, framework under which to study interest rate derivatives, the earlier models of Vasicek, Cox-Ingersoll-Ross, Hull-White, and Black-Karasinki remain popuar among both academics and practitioners. It is often stated that these models are special cases of the HJM framework, but the precise links have not been fully established in the literature. By beginning with certain forward rate volatility processes, it is possible to obtain classes of interest model under the HJM framework that closely resemble the traditional models listed above. Further, greater insight into the dyanmics of the interest rate process emerges as a result of natural links being established between the model parameters and maret observed variables.
|Date of creation:||01 Aug 1999|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +61 2 9514 7777
Fax: +61 2 9514 7711
Web page: http://www.qfrc.uts.edu.au/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Heath, David & Jarrow, Robert & Morton, Andrew, 1992. "Bond Pricing and the Term Structure of Interest Rates: A New Methodology for Contingent Claims Valuation," Econometrica, Econometric Society, vol. 60(1), pages 77-105, January.
- Ram Bhar & Carl Chiarella, 1995.
"Transformation of Heath-Jarrow-Morton Models to Markovian Systems,"
Working Paper Series
53, Finance Discipline Group, UTS Business School, University of Technology, Sydney.
- R. Bhar & C. Chiarella, 1997. "Transformation of Heath?Jarrow?Morton models to Markovian systems," The European Journal of Finance, Taylor & Francis Journals, vol. 3(1), pages 1-26.
- Peter Ritchken & L. Sankarasubramanian, 1995. "Volatility Structures Of Forward Rates And The Dynamics Of The Term Structure," Mathematical Finance, Wiley Blackwell, vol. 5(1), pages 55-72.
- Inui, Koji & Kijima, Masaaki, 1998. "A Markovian Framework in Multi-Factor Heath-Jarrow-Morton Models," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 33(03), pages 423-440, September.
- M. Rutkowski, 1996. "Valuation and hedging of contingent claims in the HJM model with deterministic volatilities," Applied Mathematical Finance, Taylor & Francis Journals, vol. 3(3), pages 237-267.
When requesting a correction, please mention this item's handle: RePEc:uts:rpaper:13. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Duncan Ford)
If references are entirely missing, you can add them using this form.